# SDR UPS01837316

- Difficulty date: November 17, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN COCKPIT DOOR DAMAGED - CREW FWD ENTRY DOOR HAS A CRACK IN THE AFT DOOR FRAME NEAR LATCH.  REMOVED 2 DOOR STOP FITTINGS AND FASTENERS 6 INCHES ABOVE AND BELOW DAMAGE.  DYE PEN INSPECTED DAMAGED AREA.  STOP DRILLED 1.125 INCH CRACK.  VERIFIED STOP DRILL ENDS OF CRACK.  INSTALLED REPAIR IAW EO DC8-5310-1 5740 COMPLETED.
